Various approaches for the study of the complexity of some families of pseudorandom subsets

Abstract : Studying randomness in different structures is important from the development of applications and theory. Dartyge, Mosaki and Sárközy (among others) have studied measures of randomness for families of subsets of integers. In this article, we improve results on the complexity of some families defined by polynomials, introducing new techniques from areas such us combinatorial geometry, geometry of numbers and additive combinatorics.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01280829
Contributor : Cécile Dartyge <>
Submitted on : Tuesday, March 1, 2016 - 2:56:20 PM
Last modification on : Tuesday, October 9, 2018 - 4:24:09 PM
Document(s) archivé(s) le : Thursday, November 10, 2016 - 7:16:47 PM

File

test9june15.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Cécile Dartyge, Domingo Gómez-Pérez. Various approaches for the study of the complexity of some families of pseudorandom subsets. Revista Matemática Iberoamericana, European Mathematical Society, 2017, 33 (4), pp.1351-1367. ⟨10.4171/RMI/974⟩. ⟨hal-01280829⟩

Share

Metrics

Record views

205

Files downloads

79